A 43-year-old member asked:
Recently started using panoxyl 10% wash and clindamycin lotion making acne worse. what could be wrong?
1 doctor answer • 1 doctor weighed in
Family Medicine 30 years experience
Stop the wash: I suspect the wash is causing too much irritation to your skin. If you can get a wash with 5 % that might work if you find that the wash was giving you some benefit.
4.9k viewsAnswered >2 years ago
Last updated Aug 23, 2013
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.